Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 20, 2015, 2:22 AM CDT for Cumberland County, Metcalfe County, Monroe County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2015, 2:22 AM CDT (07:22 UTC)
- Expired
- Apr 20, 2015, 2:45 AM CDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, KY, Metcalfe County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 110 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
876
WUUS53 KLMK 200722
SVRLMK
KYC057-169-171-200745-
/O.NEW.KLMK.SV.W.0079.150420T0722Z-150420T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
222 AM CDT MON APR 20 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
CENTRAL MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 245 AM CDT
* AT 220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
TOMPKINSVILLE...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...FORKTON...GRANDVIEW...SULPHUR LICK...ROCKBRIDGE...
CYCLONE...PERSIMMON...MESHACK...BEAUMONT...WILLOW SHADE...DUBRE...
CLOYDS LANDING...MARROWBONE...CURTIS...LESLIE...WATERVIEW...
GRIDER...COFER AND BAKERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3662 8582 3676 8587 3699 8548 3696 8545
3694 8545 3693 8538 3684 8528
TIME...MOT...LOC 0722Z 238DEG 52KT 3673 8575
HAIL...0.75IN
WIND...60MPH
$$
RJS2 follow-up statements
623
WWUS53 KLMK 200736
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 AM EDT MON APR 20 2015
KYC057-169-171-200745-
/O.CON.KLMK.SV.W.0079.000000T0000Z-150420T0745Z/
METCALFE KY-MONROE KY-CUMBERLAND KY-
236 AM CDT MON APR 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CUMBERLAND...NORTH CENTRAL MONROE AND SOUTHERN METCALFE COUNTIES
UNTIL 245 AM CDT...
AT 234 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF TOMPKINSVILLE...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LESLIE...WATERVIEW...GRIDER...COFER AND BAKERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3669 8568 3681 8573 3699 8548 3696 8545
3694 8545 3693 8538 3684 8528
TIME...MOT...LOC 0736Z 238DEG 52KT 3684 8554
HAIL...0.75IN
WIND...60MPH
$$
RJS783
WWUS53 KLMK 200744
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
344 AM EDT MON APR 20 2015
KYC057-169-171-200755-
/O.EXP.KLMK.SV.W.0079.000000T0000Z-150420T0745Z/
METCALFE KY-MONROE KY-CUMBERLAND KY-
244 AM CDT MON APR 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CUMBERLAND...NORTH
CENTRAL MONROE AND SOUTHERN METCALFE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.
LAT...LON 3669 8568 3681 8573 3699 8548 3696 8545
3694 8545 3693 8538 3684 8528
TIME...MOT...LOC 0745Z 238DEG 52KT 3691 8540
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:14 AM CDT, 8 minutes earlier.
Area forecast discussion, Apr 20, 2:14 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 314 AM EDT Mon Apr 20 2015 .SHORT TERM (Now through Tuesday)... Issued at 253 AM EDT Mon Apr 20 2015 A strong surface low is positioned across southern Michigan this morning with its cold front stretching back into Illinois and southeast Missouri. This cold front will move through the area this morning as its surface low pulls off to the northeast. A shortwave is also moving through in the upper level flow. A MCV has developed and moved into the western portion of the forecast area this morning. The storms on the leading edge of the precipitation have been strong with some pea size hail and winds of 40-50 mph. Lightning has diminished a bit with these storms over the past few scans but some strong cells remain. Mesoscale models indicate the complex will begin to fall apart over the next few hours. However, scattered showers and a few thunderstorms will continue through mid morning. For the remainder of the day isolated to scattered showers are expected with isolated thunderstorms possible. Winds today will be gusty outside of any thunderstorm in the wake of the cold front. Sustained winds will be 15 to 20 mph with gusts to 30 mph. Temperatures will be tricky as they will likely remain steady or rise only a few degrees across southern IN. East central Kentucky may see temperatures falling in the afternoon. Highs will range from the lower to mid 60s. High pressure ridging in from the south will bring drier weather tonight and clearing skies. Temperatures will fall into the lower to mid 40s. For Tuesday the morning hours will be dry under the influence of the high pressure. A shortwave will then move through the trough aloft during the afternoon bringing the chance for showers to the northern 2/3 of the forecast area. With steep lapse rates aloft and some elevated instability, a few thunderstorms will be possible as well. Tomorrow looks to be even windier than today with gusts up to 35-40 mph. Highs tomorrow will top out in the mid to upper 60s. .LONG TERM (Tuesday Night through Sunday)... A new long term discussion will be issued shortly. && .AVIATION (06Z TAF Update)... Updated at 1245 AM EDT Mon Apr 20 2015 Another upper level disturbance will approach the region early this morning. Showers and storms associated with this wave across western KY will spread eastward and northward through the night as a low level jet intensifies. These storms are expected to impact BWG right around 06Z. After the initial line moves through, some scattered storms will be possible for a few more hours. The storms are expected to weaken as the progress eastward, so will carry VCTS at LEX and SDF instead of prevailing TSRA. However, will continue to monitor the evolution of the system and update as necessary. Through the remainder of the day a cold front will move through central KY this morning. Winds behind the front will shift to westerly and will be rather gusty through the day. Sustained winds of 12-15 knots with gusts up to 25 knots will be common. Scattered showers and maybe a few thunderstorms will accompany this front. Ceilings will look to be MVFR through much of the day. They should begin to lift during the late afternoon or early evening. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........EER Long Term.........RJS Aviation..........EER
Hazardous weather outlook, Apr 19, 10:22 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1122 PM EDT SUN APR 19 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-210330- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1122 PM EDT SUN APR 19 2015 /1022 PM CDT SUN APR 19 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. ANY THUNDERSTORM COULD PRODUCE HEAVY RAINFALL...WHICH WOULD RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY WITH BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...HAIL...AND RAINFALL TOTALS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/TWF/AMS
In the hours before
Special weather statement, Apr 20, 1:10 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
110 AM CDT MON APR 20 2015
KYZ061>063-071>075-200655-
ALLEN KY-BARREN KY-BUTLER KY-EDMONSON KY-HART KY-MONROE KY-SIMPSON
KY-WARREN KY-
110 AM CDT MON APR 20 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF BROWNSVILLE TO 7 MILES SOUTH OF THREE SPRINGS TO PORTLAND...AND
MOVING EAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF 40 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
THREE SPRINGS...
SCOTTSVILLE...
PLUM SPRINGS...
MUNFORDVILLE...
MOUNT VICTOR...
SUNFISH AND TRAMMEL...
BROADWAY AND WINDYVILLE...
THREE FORKS AND YESSE...
CUB RUN AND ROCKY HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8636 3664 8655 3682 8649 3729 8649
3733 8623 3733 8620 3734 8619 3733 8617
3735 8610 3734 8607 3736 8606 3741 8579
3693 8578 3665 8589 3663 8609
TIME...MOT...LOC 0610Z 257DEG 40KT 3727 8643 3682 8642
3663 8650
RJSSpecial weather statement, Apr 20, 1:17 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
117 AM CDT MON APR 20 2015
KYZ023-024-026>028-062-063-200645-
BRECKINRIDGE KY-EDMONSON KY-GRAYSON KY-HANCOCK KY-HARDIN KY-HART
KY-OHIO KY-
117 AM CDT MON APR 20 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
WHITESVILLE TO 14 MILES WEST OF LEITCHFIELD TO 11 MILES NORTHWEST OF
BROWNSVILLE...AND MOVING EAST AT 45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LEITCHFIELD...
HARDINSBURG...
DUKES AND TAR FORK...
CLOVERPORT AND PONDEROSA...
WEST CLIFTY AND TAR HILL...
RIDERS MILL AND MYSTIC...
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3775 8683 3781 8683 3785 8666 3784 8663
3787 8660 3792 8641 3769 8604 3739 8595
3729 8645 3753 8660 3767 8683 3768 8683
3770 8687
TIME...MOT...LOC 0617Z 252DEG 41KT 3777 8681 3756 8651
3732 8637
RJSSpecial weather statement, Apr 20, 1:47 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 AM CDT MON APR 20 2015
KYZ063>065-073>077-200715-
ADAIR KY-ALLEN KY-BARREN KY-GREEN KY-HART KY-METCALF KY-MONROE
KY-TAYLOR KY-
147 AM CDT MON APR 20 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MUNFORDVILLE TO
GLASGOW TO 6 MILES NORTHEAST OF WESTMORELAND...AND MOVING EAST AT 50
MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH
HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS. AT 145 CDT...THE MESONET STATION IN NORTHWEST
BARREN COUNTY MEASURED A 53 MPH WIND GUST.
* THESE STORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
MUNFORDVILLE...
GREENSBURG...
GLASGOW...
EDMONTON...
GLEN LILY AND HINESDALE...
RIO AND POWDER MILL...
LOBB AND HUDGINS...
NELL AND COAKLEY...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 53 AND 65.
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3663 8621 3694 8599 3730 8608 3748 8543
3712 8532 3687 8553 3685 8556 3687 8560
3682 8558 3669 8569 3662 8588
TIME...MOT...LOC 0647Z 251DEG 48KT 3726 8594 3698 8585
3661 8614
RJSLocal storm report, Apr 20, 1:50 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 AM EDT MON APR 20 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND GST 2 SE HAYS 37.01N 86.11W
04/20/2015 M53 MPH BARREN KY MESONET
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 20, 2:11 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 AM CDT MON APR 20 2015
KYZ064-065-075>077-081-200740-
ADAIR KY-CUMBERLAND KY-GREEN KY-METCALF KY-MONROE KY-TAYLOR KY-
211 AM CDT MON APR 20 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
GREENSBURG TO 5 MILES NORTHEAST OF EDMONTON TO 10 MILES SOUTHWEST OF
EDMONTON TO 10 MILES NORTH OF RED BOILING SPRING...AND MOVING EAST AT
45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH
HAIL...AND STRONG GUSTY WINDS OF 40 TO 50 MPH...ARE EXPECTED WITH
THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
GREENSBURG...
EDMONTON...
COLUMBIA...
CAMPBELLSVILLE...
PITMAN AND WEED...
BENGAL AND MILLTOWN...
DURHAMTOWN AND TORIA...
SPURLINGTON AND TAYLOR COUNTY AIRPORT...
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 27 AND 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3662 8596 3668 8596 3683 8578 3684 8574
3689 8574 3704 8566 3734 8569 3743 8528
3742 8526 3745 8519 3717 8513 3670 8545
3661 8587
TIME...MOT...LOC 0711Z 252DEG 36KT 3731 8560 3705 8556
3687 8570 3668 8587
RJSLocal storm report, Apr 20, 2:19 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 AM EDT MON APR 20 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND GST 1 ENE HARDYVILLE 37.26N 85.78W
04/20/2015 M49 MPH HART KY MESONET
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:00 PM CDT | Special Weather Statement | LMK | Bourbon, Fayette | 30 min |
| Apr 20, 12:01 AM CDT | Special Weather Statement | LMK | Logan | 44 min |
| Apr 20, 12:43 AM CDT | Special Weather Statement | LMK | Butler, Logan, Simpson | 32 min |
| Apr 20, 12:50 AM CDT | Special Weather Statement | LMK | Grayson, Ohio | 30 min |
| Apr 20, 1:10 AM CDT | Special Weather Statement | LMK | Allen, Barren, Edmonson, Hart, Warren | 45 min |
| Apr 20, 1:17 AM CDT | Special Weather Statement | LMK | Breckinridge, Grayson | 28 min |
| Apr 20, 1:47 AM CDT | Special Weather Statement | LMK | Barren, Green, Hart, Metcalfe, Monroe | 28 min |
| Apr 20, 2:11 AM CDT | Special Weather Statement | LMK | Adair, Green, Metcalfe, Monroe, Taylor | 29 min |
| Apr 20, 2:29 AM CDT | Special Weather Statement | LMK | Washington | 31 min |
| Apr 20, 2:38 AM CDT | Special Weather Statement | LMK | Boyle, Marion, Taylor | 22 min |
| Apr 20, 2:40 AM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Russell | 30 min |
| Apr 20, 2:49 AM CDT | Special Weather Statement | LMK | Casey, Lincoln | 21 min |
| Apr 20, 3:00 AM CDT | Special Weather Statement | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln | 30 min |
| Apr 20, 3:03 AM CDT | Special Weather Statement | LMK | Clinton, Russell | 32 min |
| Apr 20, 3:29 AM CDT | Special Weather Statement | LMK | Garrard, Lincoln, Madison | 46 min |
| Apr 20, 12:40 PM CDT | Special Weather Statement | LMK | Boyle, Jessamine | 30 min |
| Apr 20, 1:25 PM CDT | Special Weather Statement | LMK | Cumberland, Russell | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.